Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
Brand | Demazin |
---|---|
Additional Info | GimmeNow Online Store |
Directions | Age Adults and children 12 years and over How much 2 tablets How often Every 4-6 hours, as necessary Max. daily dose 8 tablets in 24 hours. |
Ingredients | Each day tablet contains: Paracetamol 500mg. Phenylephrine hydrochloride 5mg. |
Warnings | Pharmacy medicine. Keep out of reach of children. Do not use this medicine: - In children under 12 years of age. -For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor. - With other p |
Short Description | UsesTemporary relief from:- Runny nose.- Blocked nose & sinuses.- Sinus pain.- Fever.- Headache.- Body aches & painsEffective Cold & Flu ReliefTriple Action - decongestant, analgesic and reduces feverRelief from fever, headache, body aches and sinus painReduces fever12 years+Non-drowsy formula. |
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.